Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a health professional, concerning a 14 year old female student, with no known drug allergies, who on 14-MAY-2007, at 3:00pm, was vaccinated IM in the left arm, with the third dose of Gardasil (Lot #657622/0388U). There was no illness at the time of vaccination. The reporter indicated that immediately after vaccination, at 3:00pm, on 14-MAY-2007 the patient "passed out and started jerking all over the shot was given" (duration of symptoms and treatment were not reported). The patient''s vital signs included a blood pressure of 72/48mmHg, and a pulse of 38bpm. The reporter confirmed that the patient recovered on the same day, 14-MAY-2007. The reporter stated that the events of passed out, jerking all over, pulse very low and blood pressure very low, required medical intervention to prevent serious criteria, and were considered as an other important medical event. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166